| Catalog Number |
3910-900-093 |
| Medical Device Problem Code |
Fracture (1260)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/05/2025
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that the needle broke during the case.All pieces were removed.
Additional Manufacturer Narrative
Additional information will be provided once the investigation has been completed.The device manufacturer date is not known at this time.However, should it become available it will be provided in future reports.
Additional Manufacturer Narrative
Three attempts have been made to retrieve the device for evaluation, and it is yet to be received in-house.This complaint investigation was closed based on the device not received, therefore the reported failure mode was not confirmed.In the event that the device is received, the complaint will be reopened and the investigation will be updated with new results.Alleged failure: needle break probable root cause: application - attempt to use the device with broken or bent needle - attempt to pass through thick tissue or bone - excessive tissue loaded into jaws - lack of due care when inserting instrument into soft tissue - use of excessive force - attempt to load or pass incompatible suture - technique error - improper reprocessing cycles/agents used; reprocessing instructions not followed the reported failure mode will be monitored for future reoccurrence.
Event or Problem Description
It was reported that the needle broke during the case.All pieces were removed.